# SDR AALA200801063

- Difficulty date: April 23, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- Aircraft time: 62,982 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 23701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT OVERHEAD FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK AT B5 23 FOR EMERGENCY LIGHT AT OVERHEAD FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
